# SDR USAASB04037

- Difficulty date: March 26, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 401 - DURING CRUISE, EN ROUTE FROM CLT-IND, THE AIRCRAFT EXPERIENCED MULTIPLE AVIONICS AND SYSTEM FAILURES.  AIRCRAFT LOST THE FLIGHT DIRECTOR, L NAV, TRANSPONDER, CABIN PRESSURIZATION AND LOW IDLE ON ENGINE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  CREW ALSO NOTED THAT THE SPEED BRAKE WOULD NOT ARM FOR LANDING, THE INFORMATION ON THE FMC WAS NOT ACCURATE AND THE CAPTAINS AUDIO PANEL WOULD NOT TRANSMIT.  UPON ARRIVAL AT THE GATE, THE AIRCRAFT WOULD NOT ACCEPT GROUND POWER.  MX FOUND THE RED LEG OF THE S105 SENSOR RESISTANCE OUT OF TOLERANCE.  SENSOR READ INFINITY TO GROUND.  AIRCRAFT WAS IN THE AIR MODE THROUGH THE S106 SENSOR, BUT IN THE GROUND MODE THROUGH THE S105 SENSOR.  REMOVED
